# SDR SWIA2020082051893

- Difficulty date: July 10, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION  DETECTED ON ATTACHMENT "ANGLE" ON AFT WING SPAR, R/MLG WELL, FOR TIRE BURST COVER (642AZ) MARKED.   (C-CHECK) RO 8/18/2020    REMOVED CORROSION FROM ATTACHMENT ANGLE ON AFT WING SPAR RH MLG WELL. REF: CRJ-700 SRM. NO ALLOWED DAMAGE DATA FOUND, THEREFORE REMOVED AND REPLACED PART. REF: CRJ-700 SRM. CAP SEALED COLLARS AT INTERIOR OF FUEL TANK. REF: CRJ-700 SRM. RESTORED FINISH AND APPLIED TOPCOAT TO FASTENERS AT EXTERIOR SURFACE. REF: CRJ-700 SRM. SEE CONTINUATION CARD FOR DETAILS.
